Electronic Journal of Statistics
- Electron. J. Statist.
- Volume 14, Number 1 (2020), 1075-1136.
A general drift estimation procedure for stochastic differential equations with additive fractional noise
In this paper we consider the drift estimation problem for a general differential equation driven by an additive multidimensional fractional Brownian motion, under ergodic assumptions on the drift coefficient. Our estimation procedure is based on the identification of the invariant measure, and we provide consistency results as well as some information about the convergence rate. We also give some examples of coefficients for which the identifiability assumption for the invariant measure is satisfied.
Electron. J. Statist., Volume 14, Number 1 (2020), 1075-1136.
Received: March 2019
First available in Project Euclid: 26 February 2020
Permanent link to this document
Digital Object Identifier
Panloup, Fabien; Tindel, Samy; Varvenne, Maylis. A general drift estimation procedure for stochastic differential equations with additive fractional noise. Electron. J. Statist. 14 (2020), no. 1, 1075--1136. doi:10.1214/20-EJS1685. https://projecteuclid.org/euclid.ejs/1582686016